# SDR SWAA2024112561529

- Difficulty date: November 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 40,358 hours, 18,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVER-WING EMERGENCY EXIT SIGN ROW 15 DISLODGED FROM CEILING. OVER-WING EMERGENCY EXIT SIGN.<[01] RESECURED EXIT SIGN ASSEMBLY REF AMM 33-51-01. OPS CHECK GOOD.
